MAUDE Adverse Event Report: WRIGHTS LANE : SYNTHES USA PRODUCTS LLC 2.7MM LCP(TM) PLATE 8 HOLES/76MM; PLATE, FIXATION, BONE

WRIGHTS LANE : SYNTHES USA PRODUCTS LLC 2.7MM LCP(TM) PLATE 8 HOLES/76MM; PLATE, FIXATION, BONE
Model Number 247.372
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Impaired Healing (2378)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(6).Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that a hardware removal and revision of one (1) 2.7 mm locking compression (lcp) plate and six (6) 2.7 mm cortical screws was performed on (b)(6) 2017 upon discovering a non-union.The patient was implanted with a 2.7 mm lcp plate and six 2.7 mm cortical screws for an ulna shortening procedure on an unknown date.The patient was later discovered to have a non-union following the initial surgery, due to which, open reduction internal fixation was performed on (b)(6) 2017 and the originally implanted constructs were removed.The lcp plate and the cortical screws were removed and the patient was revised to a new lcp plate.The surgery was completed successfully and uneventfully with no surgical delay.The patient outcome was fine.This is report 1 of 1 for (b)(4).

Brand Name
2.7MM LCP(TM) PLATE 8 HOLES/76MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE : SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7119812
Report Number2939274-2017-50283
Device Sequence Number10988065
Product Code HRS
UDI-Device Identifier10886982170873
UDI-Public(01)10886982170873(10)LOTUNKNOWN
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K063049
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 11/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number247.372
Device Catalogue Number247.372
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/15/2017
Initial Report FDA Received Date12/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR